New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ne Ne
Regular Member


Date Joined Apr 2008
Total Posts : 243
   Posted 5/21/2008 5:39 AM (GMT -7)   
Does anyone you get the shakes??? I just started with the shakes a few a go. I thought it could be the humira, but called the humira line and they said thats not a side effect from it. Its really strange I get up around 7:00 take my pills and around 10:00 I start shaking. I take a blood pressure pill, could that do it ??? I took my BP yesterday and it kept dropping to like 96/64 for most of the day. Its getting so bad at times that I've almost dropped things. Or could it be something with the crohn's??? Anyone else had problems shaking???



Ne Ne confused
49 Female
Dx June 07 Crohn's take asacol 2x3 a day , entcort 1x2 day ,lotrel for HBP , omeprezole for stomach , potassium , one a day crohn's & colitis therapy , calcium & Vit D , lomotil for lose stools , tramadol for pain , started humira in Feb 08
Dx Bipolar May 08


sammies
Regular Member


Date Joined Feb 2008
Total Posts : 493
   Posted 5/21/2008 5:43 AM (GMT -7)   
sounds like your bp pill needs to be adjusted. call you doc. Good luck!!
23 years with moderate Crohn's/colitis; fistulizing crohn's; pentasa


dustspeck
Veteran Member


Date Joined Sep 2007
Total Posts : 565
   Posted 5/21/2008 5:45 AM (GMT -7)   
entocort made me shake, not quite as bad as prednisone but my muscles felt very weak & shaky. almost like i overexerted myself by doing simply things by say, washing a couple dishes.
.: stephanie :.
32 y/o female diagnosed 8/8/7 with crohn's of the terminal ileum w/ stricture/scarring
meddies: 6mp, percocet, trazodone, ativan, iron, calcium, folic acid & some other vits


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 5/21/2008 6:45 AM (GMT -7)   
I think you need to get in touch with your family doc. If you are on BP meds and your blood pressure is dropping that much, you might want to have them review your BP meds. Don't let this wait.

Good Luck!

Gail*Nanners*
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


Pooie1981
Regular Member


Date Joined Mar 2008
Total Posts : 274
   Posted 5/21/2008 7:01 AM (GMT -7)   
Entocort and pred also made me gave me the shakes on a daily basis. Altho, now I am not on either and the odd day I still get the shakes.
Jenn 26/female
Ulcerative Colitis Diagnosed May 2004
Sulfasalazine 500MG 4 times per day
Daily Vitamin for Women and Folic Acid


sunny017
Regular Member


Date Joined Apr 2008
Total Posts : 26
   Posted 5/21/2008 7:11 AM (GMT -7)   
When I my crohn's is active, I am freezing cold and get the shakes.  It can be 70 degrees and I am in a sweater and jacket and cannot stop shaking.
Crohn's Ileitis
Meds: Pentasa
         6MP
         Aciphex


Jen77
Veteran Member


Date Joined Mar 2006
Total Posts : 2691
   Posted 5/21/2008 9:37 AM (GMT -7)   
I agree with letting your doctor know that your bp is dropping that much. That could make anyone feel shaky! I usually only get the shakes when I haven't eaten enough, which I do sometimes if I'm going out and my stomach is having a bad day. Oddly enough the pred hasn't done that to me at all.
~Jennifer
 
Diagnosed with Crohn's Disease 2/06 after sever GI bleed. Has been suffering since 1998. History of rectal fistula and gallbladder removal. Currently taking Prednisone: tapered to 35 mg, Asacol, Questran, Toprol XL (for high blood pressure).


mjschl
Regular Member


Date Joined Jan 2009
Total Posts : 26
   Posted 1/7/2009 3:59 PM (GMT -7)   
sunny017 said...
When I my crohn's is active, I am freezing cold and get the shakes. It can be 70 degrees and I am in a sweater and jacket and cannot stop shaking.


For the past 3 nights I have had this problem. I am on 40mg of Prednisone and 100mg of 6mp. My shaking was so bad and I became extremely cold as well... Then my temperature rose to 104F for 2 nights in a row. Finally on the third it was decided that I should be hospitalized. My doctors are still trying to figure it out... They think it's viral but I am still thinking the 6mp has something to do with it. Sunny, did you ever find out anything more?

Thanks in advance,
-Matt

Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 1/7/2009 10:24 PM (GMT -7)   
I love shakes,,,chocolate is the best..A good smoothy aint bad either.
My bet is on the BP meds. Also low potassium can do this and some of us have a problem there. Get you doc to check for you if the BP med is not the cause..
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:26 PM (GMT -7)
There are a total of 2,734,356 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
352 Guest(s), 10 Registered Member(s) are currently online.  Details
Jasperilla, Teamchris, Gear, Scaredy Cat, Redwing57, Huddie, ChickNorris, time2reclaim, exqualls, artgal234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer